Items where Author is Xanthis, Leonidas
Number of items: 12.
Ren, Xiaoan and Xanthis, Leonidas (2006) 'Les fleurs du mal' II: a dynamically adaptive wavelet method of arbitrary lines for nonlinear evolutionary problems-capturing steep moving fronts. Computer Methods in Applied Mechanics and Engineering, 195 (37-40). pp. 4962-4970. ISSN 0045-7825
Bondarev, P. and Xanthis, Leonidas and Benjeddou, A. and Nasedkin, A. (2006) Mathematical modelling and finite element simulation of smart tubular composites. Computers & Structures, 84 (31-32). pp. 2385-2395. ISSN 0045-7949
Sabu, N. and Xanthis, Leonidas (2005) Asymptotic analysis of piezoelectric shallow shells. HERMIS: the International Journal of Computer Mathematics and its Applications, 5 . pp. 91-108. ISSN 1108-7609
Bacopoulos, A. and Konstantinou, Vassilis and Ren, Xiaoan and Xanthis, Leonidas (2005) A novel adaptive wavelet-based approach for a class of singularly perturbed partial differential equations. HERMIS: the international journal of computer mathermatics and its applications, 5 . pp. 1-6. ISSN 1108-7609
Ren, Xiaoan and Xanthis, Leonidas (2004) 'Les fleurs du mal': an adaptive wavelet method of arbitrary lines I: convection-diffusion problems. Comptes Rendus Mecanique, 332 (1). pp. 23-29. ISSN 1631-0721
Ren, Xiaoan and Xanthis, Leonidas and Konstantinou, Vassilis (2004) An effective wavelet method of arbitrary lines for problems with boundary and interior layers. In: Proceedings of the International Conference on Boundary and Interior Layers (BAIL 2004), 5-9 Jul 2004, Toulouse, France.
Ren, Xiaoan and Xanthis, Leonidas (2003) 'Les fleurs du mal': an adaptive wavelet-based method of arbitrary lines for problems with thin layers and moving fronts. HERMIS: the International Journal of Computer Mathematics and its Applications, 4 . ISSN 1108-7609
Korneev, V.G. and Langer, U. and Xanthis, Leonidas (2003) On fast domain decomposition solving procedures for hp-discretizations of 3-d elliptic problems. Computational Methods in Applied Mathematics, 3 (4). pp. 536-559. ISSN 1609-4840
Xanthis, Leonidas and Ovtchinnikov, Evgueni (2002) On the opodeictics of successive eigenvalue relaxation for large-scale eigenvalue problems: proofs of convergence estimates. HERMIS: the International Journal of Computer Mathematics and its Applications, 3 . pp. 65-90. ISSN 1108-7609
D'Yakonov, E.G. and Xanthis, Leonidas (2002) Symmetric spectral problems and asymptotically optimal algorithms: towards a harmony between the continuous and the discrete. HERMIS: the International Journal of Computer Mathematics and its Applications, 3 . pp. 91-102. ISSN 1108-7609
Xanthis, Leonidas (2002) Solving finite element hp-discretizations of eliptic problems by fast domain decomposition algorithms. Trudy SpbGPU Prikladnaya Matematika (Transactions of St Petersburg State Polytechnic University, Applied Mathemetics), 485 . pp. 126-153.
Ovtchinnikov, Evgueni and Xanthis, Leonidas (2001) Successive eigenvalue relaxation: a new method for the generalized eigenvalue problem and convergence estimates. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 457 (2006). pp. 441-451. ISSN 1364-5021